# SDR WX0A2015012072354

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 32,540 hours, 22,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGA PHONE INOPERATIVE.  INSPECTED AFT GALLEY MEGA PHONE.  OPERATIONS CHECKED GOOD IAW AMM 25-60-00.
